Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Get an elevated heart rate with tingle in left arm, have type 2 diabetes, BP. Taking medicine. Treatment?

I am a 38 year old male and over the last few weeks and when I am really tired and sleep deprived, I get an elevated heart rate to about 95-100 beats. This happens at night and is associated with a slight tingle in the left arm. I check my BP and its normal I.e. last night at 115/85. I do have BP, type 2 diabetes and cholesterol but all of these are well under control with medications my fasting sugar not exceeding 6.5 and BP at the high end 135/95.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
dear sir
thanks for writing to HC magic
Yes it is possible that your body responds to your tiredness and sleep deprivation by increasing your heart rate. this can be very well a normal phenomenon.
if it is an isolated tingling which comes only on lying down and is not associated with exertion and when occurs, is not associated with any other discomfort, i would label it as non-cardiac. if you do not have any chest discomfort/ shortness of breath/ uneasy feeling on walking /exercise/exertion, then likelihood of an anginal heart disease is very low.
still if this tingling persists, please see your physician to decipher the cause.
i hope i cleared your doubt.
sukhvinder singh
Answered: Mon, 29 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor